Jump to content
Sign in to follow this  
GZ33

Invega Induced Anhedonia

Recommended Posts

Hey everyone,

I have severe ahnedonia from an invega injection that I recieved 4 months ago.  The drug blocks dopamine and seratonin receptors so stimulants and caffeine don't work.  I can't feel anything and nothing makes me happy.  I've tried 7 different medications including Vyvanse, Adderall, Ritalin, Concert, Modafinil, and Zoloft and none of them work even at very high dosages.  Invega has a half life of roughly 40 days so it takes about 8 months to get out of your system.  I'm depressed every day, I can't get out of bed and I have to rely on my Mom for everything.  On some days i am suicidal. I'm wondering if any one has had a similar experience or knows how to get this out of my system.  Are there any medications or supplements that I can take that would help with this?  Ive never been so desperate in my life.  Please help me.

Share this post


Link to post
Share on other sites

Yes I got the shot myself.  I will never allow anyone to give me a long lasting shot like that again because you do have to wait all of that time to be yourself again.  It was the worst thing I've ever taken in my life!  Please anyone listening to us don't ever take this drug!

Share this post


Link to post
Share on other sites
On 3/24/2019 at 2:36 PM, GZ33 said:

Hey everyone,

I have severe ahnedonia from an invega injection that I recieved 4 months ago.  The drug blocks dopamine and seratonin receptors so stimulants and caffeine don't work.  I can't feel anything and nothing makes me happy.  I've tried 7 different medications including Vyvanse, Adderall, Ritalin, Concert, Modafinil, and Zoloft and none of them work even at very high dosages.  Invega has a half life of roughly 40 days so it takes about 8 months to get out of your system.  I'm depressed every day, I can't get out of bed and I have to rely on my Mom for everything.  On some days i am suicidal. I'm wondering if any one has had a similar experience or knows how to get this out of my system.  Are there any medications or supplements that I can take that would help with this?  Ive never been so desperate in my life.  Please help me.

I have never used Invega, but I figured it was a long-acting antipsychotic, and a quick search confirmed it. It sets off alarm bells, for sure; I've never met anybody who thought the long-acting shots were a good idea, (even those who needed and wanted to use antipsychotics.) I think the only people who like them are the 'professionals', (who aren't always particularly professional, if I'm honest.)

Do you specifically need antispychotics, or did they prescribe it off the label because they didn't really know how to help and were sort of throwing things at you to see if anything worked? Did they explain the possible risks of long-term neuroleptic use? (It would be good to know because I don't know exactly what to say that might help unless I know if they're going to try and dose you again, as you'd have to approach it differently if they were.)

I reckon that it is the invega that's the problem, since nueroleptics are so unpredictable in some ways. If you don't need it, I'd definitely recommend not getting more, (but then, you probably knew that!)

By the date of this posting, you still have three months until it wears off, but the good news is, people I know who have been pushed to have these injections actually find that as they reach the finish line, it often starts to wear out. For those who felt they needed it, (even though they thought the injection method was not a good thing because of having less control themselves,) they found that the positive effects faded away and the side effects also subsided. This was one reason these folk didn't like the injection: prolonged side effects but with withdrawal at the end of the cycle. HOwever, in your case, this could be a very positive thing, as you could find the symptoms fading sooner than three months. There's no guaruantee, of course, but it's something to hope for. In the meantime, try to hold on to that and don't pile too many medications on top until you know how you're going to feel. It wouldn't be good to come out of it  all and find you have insomnia or anxiety from all the stimulants. (While doctors can help, don't let them push you around if your wellbeing is at stake and they don't care enough to do anything but throw drugs at you.)

All the best!

Share this post


Link to post
Share on other sites

I took the shot awhile back I didn’t know anything about it but I wanted to jump out my skin and still do I wish they never give it to me I take anxiety meds know that helps a lot for me

Share this post


Link to post
Share on other sites

Medication like this is horrible.  Most people will not like being on them so they quit taking them over and over.  This is a way to force people to take it with a shot given by a doctor.  Why not try making the meds better instead?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...